# SDR QXEA9801274

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821PH
- Make and model: Dhav DHC8102
- Aircraft serial: 104
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 25,456 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

BOI- NR 1 ENGINE INDICATED OIL PRESSURE WAS BELOW 40 PSI.  PERFORMED INFLIGHT SHUTDOWN OF NR 1 ENGINE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 1 ENGINE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  AWAITING TEARDOWN RESULTS OF ENGINE.
